MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAVITY SET V/NV CKV 3SS 10DP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAVITY SET V/NV CKV 3SS 10DP; INTRAVASCULAR ADMINISTRATION SET
Model Number 41134E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: no product or photo was returned by the customer.The customer complaint that the tubing would not prime could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that 2 gravity set v/nv ckv 3ss 10dp experienced flow issues.The following information was provided by the initial reporter: i spiked a 1000 ml lr and the fluid would only fill the drip chamber.It would not prime the line.I had this same thing happen last week but the drip chamber filled and the tubing primed but it would not run after that and caused us to start a second iv site.

Brand Name
GRAVITY SET V/NV CKV 3SS 10DP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12207603
Report Number9616066-2021-51606
Device Sequence Number14574361
Product Code FPA
UDI-Device Identifier50885403235281
UDI-Public50885403235281
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number41134E
Device Catalogue Number41134E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1